Fuzzy n−Controlled Metric Space

Main Article Content

Salman Furqan, Naeem Saleem, Salvatore Sessa


This manuscript consists of the idea of n−controlled metric space in fuzzy set theory to generalize a number of fuzzy metric spaces in the literature, for example, pentagonal, hexagonal, triple, and double controlled metric spaces and many other spaces in fuzzy environment. Various examples are given to explain definitions and results. We define open ball, convergence of a sequence and a Cauchy sequence in the context of fuzzy n−controlled metric space. We also prove, by means of an example, that a fuzzy n−controlled metric space is not Hausdorff. At the end of the article, an application is given to prove the uniqueness of the solution to fractional differential equations.

Article Details


  1. S. Banach, Sur les Opérations dans les Ensembles Abstraits et Leur Application aux Équations Intégrales, Fund. Math. 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
  2. S. Czerwik, Contraction Mappings in b-Metric Spaces, Acta Math. Inform. Univ. Ostrav. 1 (1993), 5–11. https://dml.cz/handle/10338.dmlcz/120469.
  3. V. Gregori, A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets Syst. 125 (2002), 245–252. https://doi.org/10.1016/s0165-0114(00)00088-9.
  4. N. Saleem, B. Ali, M. Abbas, et al. Fixed Points of Suzuki Type Generalized Multivalued Mappings in Fuzzy Metric Spaces With Applications, Fixed Point Theory Appl. 2015 (2015), 36. https://doi.org/10.1186/s13663-015-0284-7.
  5. D. Miheţ, Fuzzy-Contractive Mappings in Non-Archimedean Fuzzy Metric Spaces, Fuzzy Sets Syst. 159 (2008), 739–744. https://doi.org/10.1016/j.fss.2007.07.006.
  6. M. Edelstein, An Extension of Banach’s Contraction Principle, Proc. Amer. Math. Soc. 12 (1961), 7–10. https://doi.org/10.1090/s0002-9939-1961-0120625-6.
  7. R. Kannan, Some Results on Fixed Points—II, Amer. Math. Mon. 76 (1969), 405–408. https://doi.org/10.1080/00029890.1969.12000228.
  8. S.K. Chatterjea, Fixed Point Theorems, C.R. Acad., Bulgare Sci. 25 (1972), 727–730.
  9. Lj.B. Ćirić, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267–273. https://doi.org/10.1090/s0002-9939-1974-0356011-2.
  10. B. Samet, C. Vetro, P. Vetro, Fixed Point Theorems for α−ψ-Contractive Type Mappings, Nonlinear Anal.: Theory Meth. Appl. 75 (2012), 2154–2165. https://doi.org/10.1016/j.na.2011.10.014.
  11. M. Jleli, B. Samet, A New Generalization of the Banach Contraction Principle, J. Inequal. Appl. 2014 (2014), 38. https://doi.org/10.1186/1029-242x-2014-38.
  12. T. Suzuki, A Generalized Banach Contraction Principle That Characterizes Metric Completeness, Proc. Amer. Math. Soc. 136 (2007), 1861-1870. https://doi.org/10.1090/s0002-9939-07-09055-7.
  13. D. Wardowski, Fixed Points of a New Type of Contractive Mappings in Complete Metric Spaces, Fixed Point Theory Appl. 2012 (2012), 94. https://doi.org/10.1186/1687-1812-2012-94.
  14. N. Saleem, M. Abbas, Z. Raza, Fixed Fuzzy Point Results of Generalized Suzuki Type F-Contraction Mappings in Ordered Metric Spaces, Georgian Math. J. 27 (2017), 307–320. https://doi.org/10.1515/gmj-2017-0048.
  15. N. Saleem, I. Habib, M.D. la Sen, Some New Results on Coincidence Points for Multivalued Suzuki-Type Mappings in Fairly Complete Spaces, Computation. 8 (2020), 17. https://doi.org/10.3390/computation8010017.
  16. L.A. Zadeh, Fuzzy Sets, Inform. Control. 8 (1965), 338–353. https://doi.org/10.1016/s0019-9958(65)90241-x.
  17. J.J. Buckley, T. Feuring, Introduction to Fuzzy Partial Differential Equations, Fuzzy Sets Syst. 105 (1999), 241– 248. https://doi.org/10.1016/s0165-0114(98)00323-6.
  18. O. Kaleva, Fuzzy Differential Equations, Fuzzy Sets Syst. 24 (1987), 301–317. https://doi.org/10.1016/0165-011428872990029-7.
  19. M.L. Puri, D.A. Ralescu, Differentials of Fuzzy Functions, J. Math. Anal. Appl. 91 (1983), 552–558. https://doi.org/10.1016/0022-247x(83)90169-5.
  20. I. Kramosil, J. Michálek, Fuzzy Metrics and Statistical Metric Spaces, Kybernetika. 11 (1975), 336–344. http://dml.cz/dmlcz/125556.
  21. K. Menger, Statistical Metrics, Proc. Natl. Acad. Sci. U.S.A. 28 (1942), 535–537. https://doi.org/10.1073/pnas.28.12.535.
  22. M. Grabiec, Fixed Points in Fuzzy Metric Spaces, Fuzzy Sets Syst. 27 (1988), 385–389. https://doi.org/10.1016/0165-0114(88)90064-4.
  23. A. George, P. Veeramani, On Some Results in Fuzzy Metric Spaces, Fuzzy Sets Syst. 64 (1994), 395–399. https://doi.org/10.1016/0165-0114(94)90162-7.
  24. A. Branciari, A Fixed Point Theorem of Banach-Caccioppoli-type on a Class of Generalized Metric Spaces, Publ. Math. Debr. 57 (2000), 31–37.
  25. S. Nˇadˇaban, Fuzzy b-Metric Spaces, Int. J. Comput. Commun. 11 (2016), 273–281. https://doi.org/10.15837/IJCCC.2016.2.2443.
  26. F. Mehmood, R. Ali, C. Ionescu, et al. Extended Fuzzy b−metric Spaces, J. Math. Anal. 8 (2017), 124–131.
  27. M.S. Sezen, Controlled Fuzzy Metric Spaces and Some Related Fixed Point Results, Numer. Meth. Part. Differ. Equ. 37 (2020), 583–593. https://doi.org/10.1002/num.22541.
  28. N. Saleem, H. Işık, S. Furqan, C. Park, Fuzzy Double Controlled Metric Spaces and Related Results, J. Intell. Fuzzy Syst. 40 (2021), 9977–9985. https://doi.org/10.3233/JIFS-202594.
  29. R. Chugh, S. Kumar, Weakly Compatible Maps in Generalized Fuzzy Metric Spaces, J. Anal. 10 (2002), 65–74.
  30. F. Mehmood, R. Ali, N. Hussain, Contractions in Fuzzy Rectangular b-metric Spaces with Application, J. Intell. Fuzzy Syst. 37 (2019), 1275–1285. https://doi.org/10.3233/JIFS-182719/.
  31. N. Saleem, S. Furqan, M. Abbas, F. Jarad, Extended Rectangular Fuzzy b−Metric Space with Application, AIMS Math. 7 (2022), 16208-16230.
  32. S. Furqan, H. Işık, N. Saleem, Fuzzy Triple Controlled Metric Spaces and Related Fixed Point Results, J. Funct. Spaces. 2021 (2021), 9936992. https://doi.org/10.1155/2021/9936992.
  33. S.T. Zubair, K. Gopalan, T. Abdeljawad, et al. On Fuzzy Extended Hexagonal b-Metric Spaces with Applications to Nonlinear Fractional Differential Equations, Symmetry. 13 (2021), 2032. https://doi.org/10.3390/sym13112032.
  34. A. Hussain, U. Ishtiaq, K. Ahmed, H. Al-Sulami, On Pentagonal Controlled Fuzzy Metric Spaces with an Application to Dynamic Market Equilibrium, J. Funct. Spaces. 2022 (2022), 5301293. https://doi.org/10.1155/2022/5301293.
  35. N. Saleem, U. Ishtiaq, L. Guran, et al. On Graphical Fuzzy Metric Spaces with Application to Fractional Differential Equations, Fractal Fract. 6 (2022), 238. https://doi.org/10.3390/fractalfract6050238.
  36. S.F. Lacroix, Traité du Calcul Différentiel et du Calcul intégral, Duprat, Paris, 1797.
  37. N.H. Abel, Auflösung einer mechanischen Aufgabe, J. Reine Angew. Math. 1 (1826), 153–157. https://doi.org/10.1515/crll.1826.1.153.
  38. J. Liouville, Mémoire sur le Théorème des Fonctions Complémentaires, J. Reine Angew. Math. 11 (1834), 1–19. https://doi.org/10.1515/crll.1834.11.1.
  39. N.Y. Sonin, On Differentiation With Arbitrary Index, Moscow Matem. Sbornik, 6 (1869), 1–38.
  40. A.V. Letnikov, Theory of Differentiation With an Arbitrary Index, Math. Sb. 3 (1868), 1–66.
  41. H. Laurent, Sur le Calcul Des dérivées à Indices Quelconques, Nouvelles Annales de Mathématiques: Journal des Candidats Aux écoles Polytechnique et Normale. 3 (1884), 240–252.
  42. M. Caputo, Linear Models of Dissipation whose Q is almost Frequency Independent–II, Geophys. J. Int. 13 (1967), 529–539. https://doi.org/10.1111/j.1365-246x.1967.tb02303.x.
  43. B. Schweizer, A. Sklar, Statistical Metric Spaces, Pac. J. Math. 10 (1960), 313–334. https://doi.org/10.2140/pjm.1960.10.313.
  44. Z.A. Khan, I. Ahmad, K. Shah, Applications of Fixed Point Theory to Investigate a System of Fractional Order Differential Equations, J. Funct. Spaces. 2021 (2021), 1399764. https://doi.org/10.1155/2021/1399764.
  45. A. Turab, W. Ali, C. Park, A Unified Fixed Point Approach to Study the Existence and Uniqueness of Solutions to the Generalized Stochastic Functional Equation Emerging in the Psychological Theory of Learning, AIMS Math. 7 (2022), 5291–5304. https://doi.org/10.3934/math.2022294.